| Catalog Number |
SA-09847 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Notification of event received by health canada reports: "code blue response- sheath adapter with cath guard contamination shield used on 8.5 introducer with 5.0 fr temporary transvenous pacemaker.2 part adapter system leaks blood and fluid into shield.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
Notification of event received by health canada reports: "code blue response sheath adapter with cath guard contamination shield used on 8.5 introducer with 5.0 fr temporary transvenous pacemaker.2 part adapter system leaks blood and fluid into shield.".